# SDR PIDA20050172

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,950 hours, 26,979 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transformer
- Part number: 244202389
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WON'T ENGAGE.  LOSS OF VALID AIR DATA SPEED SIGNAL PREVENTED AUTO THROTTLE ENGAGEMENT.  REPLACED T98 TRANSFORMER IN J4 BOX PER WDM SPM CHAPTER 20 DUE TO SHORT.  AUTO THROTTLES OPS CHECK GOOD PER MM 22-31-01.
